Hey guys. So a few months ago I started to use one more medicine – Prednisone. Doctor prescribed it to me because I had some weird allergic attacks and he told me that this medicine is safe and that I can use it without any fear that this will cancel the effects of the other medications that I'm taking.
But guess what – when I went to a control on regular bases, he told me that I have heart palpitations that is probably caused by using Prednisone.
Well, so much about that how this medication is going to be safe for me.
Can you tell me what I should do now? How to treat that?
Hey MakeMeCoffe I am really sorry to hear this. But you are not the only one. My friend was prescribed prednisone for inflammation and he was drinking 50 mg per day. He was feeling OK in the first four or five days but one night he woke up and he noticed that his heart rate is increased. He was feeling really bad and he went to the ER and he had heart palpitations as well. I believe that he told me that doctor gave him antihistamine for this and that he was feeling much better after taking it.
Whenever you feel that everything is going to be OK , something can go really wrong. You are the example for this and I am sorry to hear this. I have heard that a lot of people are having problems with it. For example, one of my office colleague got really bad cold three weeks after she was using Prednisone. She was breathing very hard and she went to see her doctor. He told her that she is having heart palpitations and bronchitis as well.
As far as I am familiar with it, she is treating it with two different medications.
Hello. I think that heart palpitations can easily be treated with magnesium. It is not that dangerous diagnose and you can treat it very easy. I am sorry to hear that you got it, but with proper and constant treatment, you don’t need to be scared that something is going to be wrong.
But, unless your doctor finds that you have a heart condition, heart palpitations require treatment. Your doctor can recommend you a various treatment options. If your palpitations are caused by certain condition, such as arrhythmia, your treatment will be focused on correcting this condition.
Have a nice day!